MathSciNet Relay Station
MathSciNet bibliographic data
MR2414321 (2009g:52010) 52A20 (52A38 52A40 53A15)
Werner, Elisabeth; Ye, Deping New $L\sb p$ affine isoperimetric inequalities. Adv. Math. 218 (2008), no. 3, 762–780.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement